# SDR CA010323020

- Difficulty date: March 15, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 9595601511
- Condition: Frozen
- Location: Brake Assy
- Part time: 119 cycles
- Component: Gear, Pilats, 5321012050
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT BRAKE FROZE ON LANDING. ICE REMOVED AND AIRCRAFT CONTINUED ON.
